3 doctors weighed in:

I'm coming off of depo, last month i bled but only when whiped mostly brown, now this month again, but even more and still brown/red. I did have bacterial vaginosis last month. Is my period back or?

3 doctors weighed in
Dr. Nela Cordero
Pediatrics
1 doctor agrees

In brief: DEPO SHOT

Amenorrhea can occur with depo shot for several months with brownish d/g.
Mens. Is bleeding for few days. Since you have vaginitis before abnormal d/g can be DX by your gyne.

In brief: DEPO SHOT

Amenorrhea can occur with depo shot for several months with brownish d/g.
Mens. Is bleeding for few days. Since you have vaginitis before abnormal d/g can be DX by your gyne.
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Dr. Thomas Namey
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Yes, but not fully!

You are probably having partial periods which will soon normalize.
The bacterial vaginosis is not a player!

In brief: Yes, but not fully!

You are probably having partial periods which will soon normalize.
The bacterial vaginosis is not a player!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors